Alert archive / Oklahoma / Flash Flood Warnings in 2023
Flash Flood Warning 22, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Aug 13, 2023, 10:17 PM CDT for Craig County, Delaware County, Ottawa County, Oklahoma. It was in force for 7 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2023, 10:17 PM CDT (03:17 UTC)
- Expired
- Aug 14, 2023, 5:15 AM CDT
- In force
- 7 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Craig County, OK, Delaware County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 62 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 10:22 PM CDT | FLASH FLOOD | 4 Nne Big Cabin, OK | Street/road flooding. |
| Aug 13, 10:50 PM CDT | FLASH FLOOD | Vinita, OK | Water covering roadway. Report via social media. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1549 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 8.1
The text
As transmitted.
045
WGUS54 KTSA 140317
FFWTSA
OKC035-041-115-140615-
/O.NEW.KTSA.FF.W.0022.230814T0317Z-230814T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1017 PM CDT Sun Aug 13 2023
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Southern Craig County in northeastern Oklahoma...
Northern Delaware County in northeastern Oklahoma...
Southern Ottawa County in northeastern Oklahoma...
* Until 115 AM CDT.
* At 1017 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 2 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Miami... Vinita...
Grove... Fairland...
Afton... Bernice...
Wyandotte... Bernice State Park...
Narcissa... Cleora...
White Oak... Ottawa...
Twin Bridges State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3664 9543 3693 9462 3660 9462 3656 9532
3660 9533 3660 9539 3663 9543
FLASH FLOOD...RADAR INDICATED
$$
RBD2 follow-up statements
373
WGUS54 KTSA 140547
FFWTSA
OKC035-041-115-140815-
/O.EXT.KTSA.FF.W.0022.000000T0000Z-230814T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1247 AM CDT Mon Aug 14 2023
The National Weather Service in Tulsa has extended the
* Flash Flood Warning for...
Southern Craig County in northeastern Oklahoma...
Northern Delaware County in northeastern Oklahoma...
Southern Ottawa County in northeastern Oklahoma...
* Until 315 AM CDT.
* At 1247 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 2 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Miami... Vinita...
Grove... Fairland...
Afton... Bernice...
Wyandotte... Bernice State Park...
Narcissa... Cleora...
White Oak... Ottawa...
Twin Bridges State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3664 9543 3693 9462 3660 9462 3656 9532
3660 9533 3660 9539 3663 9543
FLASH FLOOD...RADAR INDICATED
$$
RJS834
WGUS54 KTSA 140702
FFWTSA
OKC035-041-115-141015-
/O.EXT.KTSA.FF.W.0022.000000T0000Z-230814T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
202 AM CDT Mon Aug 14 2023
The National Weather Service in Tulsa has extended the
* Flash Flood Warning for...
Southern Craig County in northeastern Oklahoma...
Northern Delaware County in northeastern Oklahoma...
Southern Ottawa County in northeastern Oklahoma...
* Until 515 AM CDT.
* At 202 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Miami... Vinita...
Grove... Fairland...
Afton... Bernice...
Wyandotte... Bernice State Park...
Narcissa... Cleora...
White Oak... Ottawa...
Twin Bridges State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3664 9543 3693 9462 3660 9462 3656 9532
3660 9533 3660 9539 3663 9543
FLASH FLOOD...RADAR INDICATED
$$
RJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 7:51 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Aug 13, 7:51 PM CDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
751 PM CDT Sun Aug 13 2023
...New SHORT TERM...
.SHORT TERM...
(The rest of tonight)
Issued at 735 PM CDT Sun Aug 13 2023
Thunderstorms are expected to become widespread across northeast
Oklahoma and northwest Arkansas over the next few hours as a
cold front that currently extends from near the Kansas City
metro area into northwest Oklahoma moves into the area. As thunderstorms
develop near the advancing cold front in Kansas, another cluster of
storms over western Oklahoma will spread east into the area.
There is adequate instability and shear for these storms to
become strong to severe with wind gusts to around 70 mph and
large hail the concern. Heavy rain will also be an issue
tonight with precipitable water values running around 2.3 inches
and training of storms possible. Will leave the Flash Flood Watch
for tonight as is for now.
Will let the heat headlines expire at 8 pm. However, there will continue
to be some heat index values above criteria until the sunsets.
Current forecast for tonight is largely on track. Have only made a
few adjustments to better reflect current trends.
&&
.LONG TERM...
(Monday through Sunday)
Issued at 158 PM CDT Sun Aug 13 2023
Some lingering showers and possibly a few rumbles of thunder will
be possible through the mid morning hours behind the front across
northeast Oklahoma along the elevated frontal zone. These showers
should wane by the afternoon, as the cold front pushes through the
forecast area, ushering in a much cooler and drier modified
Canadian airmass. Highs tomorrow are only expected to top out in
the lower to mid 80s for most of the forecast area, with lower
dewpoints and a breezy north wind making it feel a little cooler
possibly. The drier airmass and clearing skies will allow low
temperatures to drop into the 50s and lower 60s for a couple of
mornings. Wednesday morning looks to be the coolest as surface
high pressure settles directly overhead allowing for ideal
radiational cooling conditions. Some normally colder locations of
northwest Arkansas could, dare I say, approach low temperatures
near 50 degrees Wednesday morning. A warming trend will commence
on Wednesday through the end of the forecast period as upper
ridging begins to build back eastward over the region. A week
boundary could move through the region on Thursday, bringing a bit
a reinforcing shot of drier air, though temperatures aren't
expected to be affected too much by this boundary, but it will
keep humidity down some into the weekend. High temperatures into
the upper 90s to near 100 degrees will be likely into next
weekend with a dry forecast through the end of the period. a few
spotty terrain induced storms could pop up in the afternoon next
weekend as the center of the ridge axis shifts slightly eastward,
but coverage would be very limited if anything does occur.
Bowlan
.AVIATION...
(18Z TAFS)
Issued at 101 PM CDT Sun Aug 13 2023
VFR conditions will prevail in the near term with bkn mid cloud
and a few showers. Mid cloud will gradually fade and then focus
will be with storms as they approach from the west and north ahead
of a front. Several runs of the CAMs this morning suggest timing
during the evening around 03Z for the NE OK sites and around 05Z
for the far NW AR sites. Guidance still indicates a sharp
southward cutoff, so prob30 mention was used at KFYV and was left
out completely at KMLC and KFSM. Time-height moisture plots
suggest a period of MVFR cigs are possible behind the front for a
few hours, especially at the NW AR sites. Also indicated a wind
shift to NW/N with some gusts possible.
Lacy
&&
.AVIATION...
(18Z TAFS)
Issued at 101 PM CDT Sun Aug 13 2023
VFR conditions will prevail in the near term with bkn mid cloud
and a few showers. Mid cloud will gradually fade and then focus
will be with storms as they approach from the west and north ahead
of a front. Several runs of the CAMs this morning suggest timing
during the evening around 03Z for the NE OK sites and around 05Z
for the far NW AR sites. Guidance still indicates a sharp
southward cutoff, so prob30 mention was used at KFYV and was left
out completely at KMLC and KFSM. Time-height moisture plots
suggest a period of MVFR cigs are possible behind the front for a
few hours, especially at the NW AR sites. Also indicated a wind
shift to NW/N with some gusts possible.
Lacy
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 70 82 62 84 / 70 40 0 0
FSM 76 85 65 85 / 30 10 0 0
MLC 73 82 63 85 / 20 10 0 0
BVO 67 82 57 83 / 80 20 0 0
FYV 70 80 56 81 / 50 20 0 0
BYV 69 80 58 80 / 60 20 0 0
MKO 70 82 60 82 / 40 20 0 0
MIO 67 80 58 82 / 80 20 0 0
F10 70 81 60 83 / 40 20 0 0
HHW 76 88 66 87 / 0 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT Monday for OKZ057-058-062-063.
Excessive Heat Warning until 8 PM CDT this evening for OKZ049-
053-060-064>067-070>076.
Heat Advisory until 8 PM CDT this evening for OKZ054>059-061>063-
068.
AR...Flood Watch until 7 AM CDT Monday for ARZ001-002.
Excessive Heat Warning until 8 PM CDT this evening for ARZ019-
020-029.
&&
SHORT TERM...10
LONG TERM....04
AVIATION...12Hazardous weather outlook, Aug 13, 4:46 PM CDT, 5 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 446 PM CDT Sun Aug 13 2023 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 446 PM CDT Sun Aug 13 2023 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Limited. AREA...Far northeast Oklahoma and far northwest Arkansas. ONSET...After 8 PM. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Northeast Oklahoma and northwest Arkansas. ONSET...After 8 PM. FLASH FLOOD/HEAVY RAIN. RISK...Limited. AREA...Far northeast Oklahoma and northwest Arkansas. ONSET...After 8 PM. DANGEROUS HEAT. RISK...Critical. AREA...Eastern Oklahoma and western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Much of eastern Oklahoma and west-central Arkansas. DISCUSSION... Dangerous heat indices continue this afternoon with a very humid airmass in place. The most severe conditions are occurring across east-central into southeast Oklahoma, as well as the lower Arkansas River valley of west-central Arkansas. Here, heat indices between 110 and 117 are occurring. Heat index values will fall slowly through the evening. Thunderstorm potential will increase into the evening hours across northeast Oklahoma and eventually into far northwest Arkansas, all ahead of a front. Some of these storms will be strong to severe, with damaging winds to 70 mph the main threat, with possibly some large hail. This threat will be greatest to the north of highway 412 and closer to the Kansas and Missouri borders. The severe threat should begin to decrease overnight. Heavy rain fell across far northeast Oklahoma into far northwest Arkansas, near the Missouri border, early this morning. With another round of storms and heavy rainfall expected tonight in that same general area, the potential for flash flooding will increase. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...Thunderstorm Potential. TUESDAY AND WEDNESDAY...No Hazards. THURSDAY THROUGH SATURDAY...Dangerous Heat Potential. EXTENDED DISCUSSION... A few storms may linger into Monday morning across northeast Oklahoma and northwest Arkansas behind the front. Severe weather is not expected. A ridge of high pressure aloft is expected to build over the region toward the latter part of the week. Hot temperatures will make a return, with afternoon heat indices once again climbing above 100 degrees. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Aug 13, 8:51 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
851 PM CDT Sun Aug 13 2023
OKZ058-140215-
Ottawa OK-
851 PM CDT Sun Aug 13 2023
...A strong thunderstorm will impact portions of northeastern Ottawa
County through 915 PM CDT...
At 851 PM CDT, Doppler radar indicated a strong thunderstorm over
Miami, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Miami... Ottawa...
This includes Interstate 44 between mile markers 306 and 317.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3682 9488 3689 9493 3697 9474 3690 9468
TIME...MOT...LOC 0151Z 247DEG 22KT 3688 9485
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 13, 9:30 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
930 PM CDT Sun Aug 13 2023
OKZ057-058-063-140300-
Craig OK-Delaware OK-Ottawa OK-
930 PM CDT Sun Aug 13 2023
...Strong thunderstorms will impact portions of central Craig,
northwestern Delaware and Ottawa Counties through 1000 PM CDT...
At 930 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 11 miles north of White Oak to 6 miles north of
Seneca. Movement was east at 15 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Miami... Baxter Springs...
Grove... Commerce...
Fairland... Afton...
Quapaw... Welch...
Bernice... Bluejacket...
Wyandotte... Treece...
Picher... Bernice State Park...
Narcissa... Ottawa...
Cayuga... Peoria...
Cardin... Centrailia...
This includes Interstate 44 between mile markers 287 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3666 9462 3659 9491 3676 9543 3680 9543
3700 9487 3700 9462
TIME...MOT...LOC 0230Z 253DEG 14KT 3677 9534 3693 9465
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 13, 9:54 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
954 PM CDT Sun Aug 13 2023
OKZ056>058-063-140330-
Craig OK-Delaware OK-Ottawa OK-Nowata OK-
954 PM CDT Sun Aug 13 2023
...Strong thunderstorms will impact portions of southern Craig,
northwestern Delaware, Ottawa and southeastern Nowata Counties
through 1030 PM CDT...
At 954 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles northwest of New Alluwe to 4 miles
northwest of Seneca. Movement was east at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Miami... Vinita...
Nowata... Grove...
Fairland... Afton...
Bernice... Bluejacket...
Wyandotte... Big Cabin...
New Alluwe... Bernice State Park...
Cleora... White Oak...
Narcissa... Ottawa...
Cayuga... Peoria...
Pyramid Corners... Twin Bridges State Park...
This includes Interstate 44 between mile markers 275 and 321.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3665 9463 3652 9523 3655 9533 3660 9533
3660 9547 3667 9570 3697 9463
TIME...MOT...LOC 0254Z 280DEG 18KT 3665 9556 3689 9466
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 13, 10:12 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1012 PM CDT Sun Aug 13 2023
OKZ054-059-140345-
Osage OK-Pawnee OK-
1012 PM CDT Sun Aug 13 2023
...Strong thunderstorms will impact portions of southeastern Osage
and Pawnee Counties through 1045 PM CDT...
At 1011 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southwest of Maramec to 10 miles east of
Hominy. Movement was southwest at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Pawnee... Skiatook...
Hominy... Cleveland...
Jennings... Osage...
Hallett... Blackburn...
Terlton... Maramec...
Skedee... Walnut Creek State Park...
Sooner Lake...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3651 9631 3636 9600 3633 9600 3616 9654
3616 9678 3617 9682 3625 9682 3625 9692
3633 9693 3634 9703 3643 9703
TIME...MOT...LOC 0311Z 062DEG 17KT 3621 9673 3639 9621
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:51 PM CDT | Special Weather Statement | TSA | Ottawa | 24 min |
| Aug 13, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 35 min |
| Aug 13, 9:30 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 30 min |
| Aug 13, 9:54 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 36 min |
| Aug 13, 10:02 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Nowata, Ottawa, Rogers | 43 min |
| Aug 13, 10:12 PM CDT | Special Weather Statement | TSA | Pawnee | 33 min |
| Aug 13, 10:21 PM CDT | Special Weather Statement | TSA | Rogers | 24 min |
| Aug 13, 10:39 PM CDT | Special Weather Statement | TSA | Tulsa | 36 min |
| Aug 13, 10:43 PM CDT | Special Weather Statement | TSA | Craig | 32 min |
| Aug 13, 10:58 PM CDT | Special Weather Statement | TSA | Rogers | 32 min |
| Aug 13, 11:04 PM CDT | Areal Flood Advisory | TSA | Creek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more | 116 min |
| Aug 13, 11:16 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 44 min |
| Aug 13, 11:19 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Osage, Rogers, Tulsa and 1 more | 5 hr |
| Aug 13, 11:45 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner | 45 min |
| Aug 13, 11:54 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 51 min |
| Aug 14, 12:04 AM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 41 min |
| Aug 14, 12:19 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 41 min |
| Aug 14, 12:27 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa, Washington | 48 min |
| Aug 14, 12:38 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Rogers, Wagoner | 43 min |
| Aug 14, 12:50 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 29 min |
| Aug 14, 12:57 AM CDT | Flash Flood Warning | TSA | Delaware | 3 hr |
| Aug 14, 1:11 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 49 min |
Nearby
Flash Flood Warnings in Oklahoma, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.